Acta Mathematica, 1982, Volume 130

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Operators of principal type with interior boundary conditions

Johannes Sjöstrand University of Lund, Lund, Sweden

TBD mathscidoc:1701.331432

Acta Mathematica, 130, (1), 1-51, 1972.3
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 776 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Radon-Nikodym theorem for von neumann algebras

Gert K. Pedersen University of Copenhagen, Denmark Masamichi Takesaki University of Copenhagen, Denmark

TBD mathscidoc:1701.331433

Acta Mathematica, 130, (1), 53-87, 1972.5
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 1235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Fiber spaces over Teichmüller spaces

Lipman Bers Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331434

Acta Mathematica, 130, (1), 89-126, 1972.6
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 756 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The residual limit sets of Kleinian groups

William Abikoff Columbia University, New York, N.Y., USA

TBD mathscidoc:1701.331435

Acta Mathematica, 130, (1), 127-144, 1972.7
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 600 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Nevanlinna theory and holomorphic mappings between algebraic varieties

Phillip Griffiths Harvard University, Cambridge, Mass., USA James King Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331436

Acta Mathematica, 130, (1), 145-220, 1982.8
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 814 downloads ] [ 0 comments ] [ Cited by 191 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] How a minimal surface leaves an obstacle

David Kinderlehrer University of Minnesota, Minneapolis, MN, USA

TBD mathscidoc:1701.331437

Acta Mathematica, 130, (1), 221-242, 1972.5
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Decomposition of certain Kleinian groups

Bernard Maskit State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331438

Acta Mathematica, 130, (1), 243-263, 1972.7
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 798 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The$L$^{$p$}-integrability of the partial derivatives of A quasiconformal mapping

F. W. Gehring University of Michigan, Ann Arbor, Mich, USA

TBD mathscidoc:1701.331439

Acta Mathematica, 130, (1), 265-277, 1972.9
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Cited by 43 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] $C$^{*}-algebras of almost periodic pseudo-differential operators

L. A. Coburn Belfer Graduate School of Science, Yeshiva University R. D. Moyer University of Kansas, Lawrence, Kansas, USA I. M. Singer Massachusetts Institute of Technology, Cambridge, Massachusetts, USA

TBD mathscidoc:1701.331440

Acta Mathematica, 130, (1), 279-307, 1972.8
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 706 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A counterexample to the approximation problem in Banach spaces

Per Enflo University of California, Berkeley, CF, USA

TBD mathscidoc:1701.331441

Acta Mathematica, 130, (1), 309-317, 1972.8
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 1034 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved